# SDR UIEA2018122862919

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Arced
- Location: R1 Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK R-1 WINDSHIELD UPPER AND LOWER ELECTRICAL WIRE STRIPS ARE BROWN FROM ARCING.( REMOVED AND REPLACED FLIGHT DECK R-1 WINDOW WITH SERVICEABLE UNIT IAW B767-3 AMM 56-11-01 )
